# SDR AALA201901229028

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 787-8
- Aircraft serial: 44447
- Aircraft time: 2,825 hours, 1,104 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR AURAL ALERT SMOKE /SMOKE LIGHT/UNCONFIRMED AFT LAV RIGHT SIDE. BITE TEST PERFORMED ON RT AFT LAV DETECTOR IAW AMM 26-14-00. OPS TEST NORMAL. NO FAULTS NOTED. OK FOR SERVICE.
